# SDR HALA2015052605013

- Difficulty date: May 23, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 14,473 hours, 2,203 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED INFLIGHT COLD SOAK START AFTER 2 ATTEMPTS, OAT-59, FL400.  PEAK EGT 960 FOR BOTH ATTEMPTS.  PERFORMED TSM 49-62-00-810-839-A.  NO FAULTS NOTED ON THE GROUND.  APU STARTED ON 3RD ATTEMPT.
